# SDR A6WA202303128495

- Difficulty date: March 12, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 41,108 hours, 39,567 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Part number: 601R332372
- Part serial: NSN
- Condition: None
- Location: Windshield
- Part time: 41,108 hours, 39,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW CENTER POST LOWER R/H FITTING MISDRILLED. ******AIRCRAFT REMOVED FROM SERVICE******** REPAIRED CENTER POST LOWER RH FITTING IAW MHIRJ REO 601R-53-11-3832 REV-A DATED 2023-03-03
